Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 452453, 11 pages
http://dx.doi.org/10.1155/2014/452453
Research Article

Spanning Trees of Lattices Embedded on the Klein Bottle

School of Sciences, Linyi University, Linyi, Shandong 276000, China

Received 17 March 2014; Revised 28 July 2014; Accepted 3 August 2014; Published 27 August 2014

Academic Editor: Kinkar Ch Das

Copyright © 2014 Fuliang Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. L. Biggs, Algebraic Graph Theory, Cambridge University Press, Cambridge, UK, 2nd edition.
  2. M. Ciucu, W. Yan, and F. Zhang, “The number of spanning trees of plane graphs with reflective symmetry,” Journal of Combinatorial Theory A, vol. 112, no. 1, pp. 105–116, 2005. View at Publisher · View at Google Scholar · View at Scopus
  3. F. Zhang and W. Yan, “Enumerating spanning trees of graphs with an involution,” Journal of Combinatorial Theory A, vol. 116, no. 3, pp. 650–662, 2009. View at Publisher · View at Google Scholar · View at Scopus
  4. W. Yan and F. Zhang, “Enumeration of spanning trees of graphs with rotational symmetry,” Journal of Combinatorial Theory A, vol. 118, no. 4, pp. 1270–1290, 2011. View at Publisher · View at Google Scholar · View at Scopus
  5. F.-Y. Wu, “Number of spanning tees on a lattice,” Journal of Physics A, vol. 10, pp. L113–L115, 1977. View at Google Scholar
  6. W.-J. Tzeng and F. Y. Wu, “Spanning trees on hypercubic lattices and nonorientable surfaces,” Applied Mathematics Letters, vol. 13, no. 7, pp. 19–25, 2000. View at Google Scholar · View at Scopus
  7. R. Shrock and F.-Y. Wu, “Spanning trees on graphs and lattices in d dimensions,” Journal of Physics A, vol. 33, pp. 3881–3902, 2000. View at Google Scholar
  8. S.-C. Chang and R. Shrock, “Some exact results for spanning trees on lattices,” Journal of Physics A, vol. 39, pp. 5653–5658, 2006. View at Google Scholar
  9. S.-C. Chang and W. Wang, “Spanning trees on lattices and integral identities,” Journal of Physics A, vol. 39, pp. 10263–10275, 2006. View at Google Scholar
  10. S.-C. Chang, L.-C. Chen, and W.-S. Yang, “Spanning trees on the Sierpinski gasket,” Journal of Statistical Physics, vol. 126, pp. 649–667, 2007. View at Google Scholar
  11. R. Lyons, “Asymptotic enumeration of spanning trees,” Combinatorics, Probability and Computing, vol. 14, pp. 491–522, 2005. View at Google Scholar